MathSciNet Relay Station
MathSciNet bibliographic data
MR621014 (83m:57020) 57R30
Mizutani, Tadayoshi; Morita, Shigeyuki; Tsuboi, Takashi The Godbillon-Vey classes of codimension one foliations which are almost without holonomy. Ann. of Math. (2) 113 (1981), no. 3, 515–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement